Inflammation after steroids?
Hi, I recently was given a 12 day Prednisone course by my Rheum because of inflammation that was worse than usual and increasing problems with my SI joint. I have inflammation issues usually (inflammatory arthritis, etc.) and for the past few years we have been working to find a med that helps. Along with trying Xeljanz for the second month the Rheum gave me a 12 day Prednisone that was 30 mgs at the peak and tapered off. Since stopping my inflammation has increased. It has been two days off and I feel awful. I am so swollen and of course the SI joint is very inflamed. The inflammation triggers worse than usual ringing in my ears, bloodshot, swollen eyes, fingers, my resting heart rate is considerably higher than normal and I could go on but you get the (inflamed) picture. Oh, and I am a pleasure to be around as everything is setting me off to fight. Has anybody experienced this sort of a rebound thing after steroids? I am assuming that is the problem and it will get better over a few days, but I wanted to ask the group. Thanks for any comments!